Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Rashes on skin, feeling extremely warm, not sunburn. Treatment for symptoms?

My staff meember (a teacher) came in this morning saying she started to feel extra warm on her drive in to school. She then noticed her bocy is covered in a rash -more like her sckin looks sunburned and feels hot to to the touch. It is -24 outside so it is definitely not a sunburn. Any ideas? she has no known allergies. and is not on any medication , is not wearing nay new clothes or using any new soap products.
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi ,

Welcome to HCM.

The description given by you suits the diagnosis of urticaria.It can be due to food allergy,insect bite or other causes.

Take antihistaminic like tab.Zyrtec twice daily.Apply a soothing lotion like calamine lotion over the affected area.

Visit to dermatologist or general practitioner will confirm the diagnosis and allow other prescription medication.

Hope this helps.

Wishing you good health.





Answered: Mon, 4 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor